# SDR CALA2018081731793

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 81,964 hours, 19,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 49858
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BULL NOSE EMERGENCY LIGHTS WERE INOPERATIVE THROUGHOUT THE CABIN.   REPLACED THE POWER SUPPLY 736 IAW AMM 33-51-07.  LIGHTS OPS CHECKED OK.
